Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks concerning the supports of solutions of pseudoparabolic equations


Authors: William Rundell and Michael Stecher
Journal: Proc. Amer. Math. Soc. 63 (1977), 77-81
MSC: Primary 35K25
DOI: https://doi.org/10.1090/S0002-9939-1977-0433037-4
MathSciNet review: 0433037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the existence of nontrivial solutions of the pseudoparabolic equation $ {u_{xxt}} - {u_t} + {u_{xx}} = 0$ whose supports lie in the half spaces $ t > {t_0},x > {x_0}$. In addition, we show the nonexistence of solutions whose supports lie in bounded strips in x or t.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K25

Retrieve articles in all journals with MSC: 35K25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0433037-4
Article copyright: © Copyright 1977 American Mathematical Society